MathSciNet Relay Station
MathSciNet bibliographic data
MR222009 (36 #5061) 10.03
Wagstaff, S. S., Jr. On sequences of integers with no $4$, or no $5$ numbers in arithmetical progression. Math. Comp. 21 1967 695–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement